JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TOPOLOGICAL OPERATIONS OF ITERATED STAR-COVERING PROPERTIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TOPOLOGICAL OPERATIONS OF ITERATED STAR-COVERING PROPERTIES
Cho, Myung-Hyun; Kim, Jun-Hui;
  PDF(new window)
 Abstract
In this paper, we study topological operations of iterated star covering properties, i.e., subspaces, products, and images and preimages of iterated starcompact spaces.
 Keywords
countably compact;n-starcompact;(n, k)-starcompact;pseudocompact;
 Language
English
 Cited by
1.
ON STARCOMPACTNESS VERSUS COUNTABLE PRACOMPACTNESS,;;

호남수학학술지, 2010. vol.32. 3, pp.453-465 crossref(new window)
1.
ON STARCOMPACTNESS VERSUS COUNTABLE PRACOMPACTNESS, Honam Mathematical Journal, 2010, 32, 3, 453  crossref(new windwow)
 References
1.
Topology Appl., 1991. vol.39. 1, pp.71-103 crossref(new window)

2.
General topology, Revised and completed edition, 1989.

3.
Fund. math., 1970. vol.67. pp.1-9

4.
Research Reports of Numazu Technimathcal College, 1980. vol.15. pp.139-142

5.
Applied General Topology, 0000.

6.
Mat. Zametki, 1987. vol.41. pp.377-394

7.
Math. Notes, 1987. vol.41. 3-4, pp.217-226 crossref(new window)

8.
Topology Atlas, Preprint no. 330, 1998.

9.
Czsech. Math. J., 1969. vol.19. pp.390-397

10.
Fund. Math., 1953. vol.40. pp.106-112

11.
Ph.D. Thesis, Shizuoka University, 2000.

12.
Topology Appl., 1992. vol.47. 2, pp.129-132 crossref(new window)